# SDR MWEA97473

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Web
- Condition: Corroded
- Location: Bs 604-622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 604 TO 622 L30 WEB CNTR FUEL TANK KEEL EXCESS CORRODED.  MAINT REPAIRED IAW SRM 53-01 FIG 4.
